Advertisement

Geometriae Dedicata

, Volume 123, Issue 1, pp 73–78 | Cite as

Regular quantizations and covering maps

  • Andrea Loi
Original Paper

Abstract

Let \(\tilde{M} \rightarrow M\) be a holomorphic (unbranched) covering map between two compact complex manifolds, with \(b_{2}(\tilde{M})=1\). We prove that if \(\tilde{M}\) and M both admit regular Kähler forms \(\tilde\omega\) and ω respectively then, up to homotheties, \((\tilde{M}, \tilde\omega)\) and (M, ω) are biholomorphically isometric.

Keywords

Kähler metrics Constant scalar curvature metrics Diastasis Quantum mechanics 

Mathematics Subject Classifications (2000)

53C55 58F06 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arezzo C., Loi A. (2003) Quantization of Kähler manifolds and the asymptotic expansion of Tian–Yau–Zelditch. J. Geom. Phys. 47:87–99MATHMathSciNetGoogle Scholar
  2. 2.
    Arezzo C., Loi A. (2004) Moment maps, scalar curvature and quantization of Kähler manifolds. Comm. Math. Phys. 246, 543–549MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Cahen M., Gutt S., Rawnsley J.H. (1990) Quantization of Kähler manifolds I: Geometric interpretation of Berezin’s quantization. Journ. Geom. Phys. 7:45–62MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Cahen M., Gutt S., Rawnsley J.H. (1993) Quantization of Kähler manifolds II. Trans. Amer. Math. Soc. 337:73–98MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Calabi E. (1953) Isometric imbeddings of complex manifolds. Ann. of Math. 58: 1–23CrossRefMathSciNetGoogle Scholar
  6. 6.
    Chen X.X., Tian, G.: Geometry of Kähler metrics and Foliations by Holomorphic Discs. arXiv:math.DG/0507148.Google Scholar
  7. 7.
    Donaldson S, (2001) Scalar curvature and projective embeddings. I. J. Diff. Geom. 59: 479–522MATHMathSciNetGoogle Scholar
  8. 8.
    Hulin D. (2000) Kähler–Einstein metrics and projective embeddings. J. Geom. Anal. 10:525–528MATHMathSciNetGoogle Scholar
  9. 9.
    Loi A. (2004) The Tian–Yau–Zelditch asymptotic expansion for real analytic Kähler metrics. Int. J. Geom. Methods Mod. Phys. 1: 253–263MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Loi A. (2005) A laplace integral, the T-Y-Z expansion and Berezin’s transform on a Kaehler manifold. Int. J. Geom. Methods Mod. Phys. 2: 359–371MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Loi A. (2005) Regular quantizations of Kähler manifolds and constant scalar curvature metrics. Journ. Geom. Phys. 53:54–364CrossRefMathSciNetGoogle Scholar
  12. 12.
    Loi A. (2006) Calabi’s diastasis function for Hermitian symmetric spaces. Diff. Geom. Appl. 24:311–319MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Lu Z., Tian G. (2004) The log term of Szegö Kernel. Duke Math. J. 125: 351–387MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Tian G. (1990) On a set of polarized Kähler metrics on algebraic manifolds. J. Diff. Geom. 32: 99–130MATHGoogle Scholar
  15. 15.
    Lu Z. (2000) On the lower terms of the asymptotic expansion of Tian–Yau–Zelditch. Amer. J. Math. 122: 235–273MATHMathSciNetGoogle Scholar
  16. 16.
    Zeldtich S. (1990) Szegö Kernel and a Theorem of Tian. J. Diff. Geom. 32: 99–130Google Scholar

Copyright information

© Springer Science + Business Media B.V. 2006

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di CagliariCagliariItaly

Personalised recommendations